Diffusion and protection across a random graph

Galeotti, A and Rogers, B W (2015) Diffusion and protection across a random graph. Network Science, 3 (3). pp. 361-376. ISSN 2050-1242 OPEN ACCESS


We study the interplay between the diffusion of a harmful state in a network of contacts and the possibility of individual agents to undertake costly investment to protect themselves against infection. We characterize how equilibrium diffusion outcomes, such as immunization rate and total prevalence, respond to changes in the architecture of the network, and show that these responses depend on the details of the diffusion process.

More Details

Item Type: Article
Subject Areas: Economics
Date Deposited: 17 Oct 2019 13:01
Date of first compliant deposit: 17 Oct 2019
Last Modified: 05 Jan 2022 01:20
URI: https://lbsresearch.london.edu/id/eprint/1246

Export and Share


Accepted Version - Text


View details on Dimensions' website

Downloads from LBS Research Online

View details

Actions (login required)

Edit Item Edit Item